# SDR 2001UALA00131

- Difficulty date: February 20, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N996UA
- Make and model: Boeing 737291
- Aircraft serial: 22456
- Aircraft time: 52,900 hours, 39,930 cycles
- Engine: Pwa JT8D17
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Check Valve
- Part number: 3111794
- Condition: Restricted
- Location: Reservoir
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO LOSS OF THE B-SYSTEM HYDRAULICS.  *S/D*  FOUND B-SYSTEM RESERVOIR CHECK VALVE FAILED AND RESTRICTING FLOW.  REPLACED BOTH RESERVOIR CHECK VALVES.  SERVICED HYDRAULICS TO FULL AND LEAKED CHECKED GOOD.
